Title: | О расходимости рядов Фурье |
Authors: | Жижиашвили, Л.В. |
Issue Date: | 1970 |
Publisher: | Наука |
Citation: | Жижиашвили, Л.В. О расходимости рядов Фурье / Л.В. Жижиашвили // Доклады Академии наук СССР.- Москва : Наука, 1970. - Т. 194, № 4. - С. 758-759. |
URI: | https://elib.gsu.by/handle123456789/71272 |
Appears in Collections: | Оцифрованный фонд |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Жижиашвили_О_расходимости.pdf | 351.68 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.